# SDR AALA202010289012

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 17,589 hours, 8,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misrouted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FOUND NR 1 CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED THAT LIGHT ASSEMBLY AND FOUND THE TWO PLUGS CRISSCROSSED.  RESEATED PLUGS, IAW AMM 33.50.00 THE EMERGENCY LIGHTING SYSTEM TESTED NORMAL.
